Doctor insights on:
Augmentin Stomach Pain
Hello. Was recently given a 10 day prescription of Augmentin for Sinusitis. Had to stop on day 7 due to diaharea and stomach pain. Stomach very tender?
Side effects of med: Antibiotics are indeed a 'double edged' sword. It sounded like you needed them for your sinus infection, but then you experienced real side effects. You absolutely need to let the prescribing doctor know this. There are some side effects that are severe such as C. diff - I don't know if you ever had that before or were told about it. I would want to know more about your symptoms and esp. The pain. ...Read more
Not likely: There is not enough meaningful information in the post for an answer. Unless having some type of infection it is not likely that amox-clav will help. Would suggest seeing a medical professional for further recommendations. ...Read more
My 18 month old daughter was experiencing stomach pain from augmentum. How long after stopping the medicine before her pain is eased?
Can be a while: When antibiotics cause GI upset, it's usually at least in part due to the normal gut bacteria being out of whack. Even when you stop the medicine, it can take weeks to get back to baseline. Can help it with probiotics (now available both in foods like yogurts of as powders you can add to foods/drink). Don't overload her eating - small, more frequent meals better tolerated. ...Read more
I took 3 pills of amox-clav. Having stomach pains so I stop taking. How long till the pains stop? Dr. switch to azithromycin, should I start this now?
Know What To Trreat: It has not been my experience that the penicillis are really too rough on the intestinal system. Add a matter of fact the azthromycins have a worse reutation. My concern, is it the medications causing the GI symptoms...........or...... could the G I be part of the illness? Stay on a bland diet a couple of days then if there are any changing or worsening symptoms.....back to the doctor. RJ ...Read more
5 -45 minutes after I eat my belly is bloated and I will have abdominal pain. I have already tried probiotics, augmentin flagyl, and Prilosec.
Go back to doctor: You need further evaluation. If your symptoms continue after treatment tell your doctor and return to be re evaluated ...Read more
Missed periods and I also have nausea, backache, lower abdominal pain. Is this all because of augmentin (amoxicillin and clavulanate) tab 625 mg?
Having moderate abdominal pain by my belly button; tender if pushed, nausea w/ some vomiting could it be the Augmenton I'm on for sinus or other?
Possible Augmentin (amoxicillin and clavulanate): Many individuals will get indigestion, bloating and gas from strong antibiotics like Augmentin, (amoxicillin and clavulanate) especially when you were already not feeling well with sinusitis. Try some antacids and delay next dose of med until feeling better. If your navel has a bubble like bulge or if you keep vomiting, get checked out for possible obstruction, etc. ...Read more
After episotomy I was given 625 mg agumentin. But after 5th day I vomitted at night and then was having mild abdominal pain. What can b the cause.
Could be the med: Augmentin (amoxicillin and clavulanate) is a good antibiotic but commonly causes intestinal upset. If your stitches don't look swollen and red the odds are you are fine. Episiotomies seldom get infected. More likely you had fever in labor and that's what be being. Treated. Call your doc and see if you need to continue. Fever means yes otherwise maybe you can stop. ...Read more
UTI culture showed traces of Staph and Strep, sensitive to augumentin drug didn't work, now my mouth has a metallic taste, plus left side abdominal pain, still feel pressure on bladder and watery discharge?
Call your doc: In the presence of ongoing symptoms with no response to your initial prescription, you are urged to call or see your physician and discuss this matter ...Read more
Augmentin (amoxicillin and clavulanate) caused my stomach to bloat and I feel like vomiting, what to do?
Augmentin (amoxicillin and clavulanate) with GI Sx: Hi! Augmentin (amoxicillin and clavulanate) is an antibiotic with 2 active ingredients: Amoxicillin and Clavulanic Acid. GI upset with bloating and nausea (even vomiting or diarrhea) are common side effects. Do not stop the medication before talking to the prescribing practitioner. Let your PCP know what you are experiencing so your medical treatment plan may be adjusted for your health condition. ...Read more
I'm on my fourth day of augmentin and my stomach is constantly upset is there anything I can take to help ease the discomfort?
Side effects: I’m sorry you are experiencing this. Unfortunately diarrhea and abdominal cramping can be a common side effect associated with augmentin. It can be helpful to take a probiotic along with the antibiotic. If you continue to have symptoms past finishing the antibiotic you should follow up with your doctor to rule out other complications. ...Read more
Small rash on bottom right abdomen for 2 weeks, itchy. Red bumps throughout my back but gone now. Stopped Augmentin 2 weeks ago after septoplasty...but have never previously had a reaction to antibiotics. Allergic to dye/fabric in new shirt or...?
Rashes: Rashes are tricky to diagnosis without looking at them. If your rash was only on the right lower abdomen and the right lower back, shingles is a possibility... but so are many other causes. Your rash should be seen by a physician. ...Read more
Good day please help my wife I was from the Doctor yesterday and they say my wife might have a stomach bug, however I suspect malaria because we went to Mpumalanga and she bad mosquito bites. They gave us medication, Augmentin which she take after 12?
? Malaria: Suggest get Full blood count with peripheral smear to be safe. ...Read more
Augmentin (amoxicillin and clavulanate) doing a number ok my stomach...can I stop taking it and ask doctor for a substitute? It's for a tooth infection...
Abdominal cramping associated with period and augmentin (amoxicillin and clavulanate). Strange tight feeling in/on lower right abdomen. What could it be? Should it be a concern?
After 8 days of augmentin, (amoxicillin and clavulanate) now have slight stomach cramps and soft bowel movements, stopped pill but is this serious? Very concerned about c-diff.
On augmentin (amoxicillin and clavulanate) (after zpack) for sinus infection but intense stomach pain after 3 pills. Can I switch to amoxcillin without restarting another 7 days?
Sinusitis: The use of antibiotics for sinus infection is very controversial. You may not need any if you use nasal saline irrigation with a neti-pot, nasal steroid spray and a decongestant (either Pseudoephedrine orally or an oxymetozaline spray, both available otc). If you reacted negatively to Azithromycin and your doctor ok'd the Amoxicillin this should be ok without restarting. ...Read more
80 yr old mom on ESRF dialysis 4 times a week and DIABETIC AND CHF was given augmentin (amoxicillin and clavulanate) she is having stomach pain could augmentin (amoxicillin and clavulanate) make her feel worse?
It can.: Any antibiotic including Augmentin (amoxicillin and clavulanate) can cause stomach discomfort. Taking with food can limit this side effect. If your mother is developing diarrhea, though, it would be best to contact and update the prescribing physician. Antibiotics can sometimes lead to a certain bacterial colitis that would need to be treated with different antibiotics. Good luck! ...Read more
Hello I am hardeep I am only 22 year old I am in relation ship I have lot of stomach pain and bleeding from one month my doctor done my all test she s?
Stomach pain which comes and goes and slightly increased values on S-Bilirubin and S-Conjugated Bilirubin test. I am not overweight, what could it be?
The bilirubin and especially the conjugated billirubin is elevated in certian conditions of liver and gall bladder area, like gall stones and stones in the common bile duct (the pipe the connect liver to intestine). it could also be caused in certain types of hepatitis.
you should start with a liver and gall bladder ultrasound and if they are abnormal seeking a gastrointestinal or surgical consult ...Read more
I have stomach pain and threw up 4 times. First 2 times was food and last 2 times was yellow liquid/chunks. What’s the problem?
Gastroenteritis.: Your current symptoms are consistent with acute gastroenteritis, which could be either food-borne or viral in etiology. Generally symptoms can be bad for three to five days. If you're not improving noticeably by then seek medical attention. For now, drink fluids and low-residue foods. May get diarrhea at some point, which would part of the deal. ...Read more
I have had increasing stomach pain for 24 hrs it gets worse around mealtimes and has also included dizziness and fatigue any idea what s going on?
I have servere stomach pain mostly at night. Iwhen I throw up it"s musuc. How can I get rid of the musuc off of my stomach. I take 3 stamach pills day
Mucus protects guts: You'll need to discuss this with your doctor, since you're on a proton pump inhibitor, and an anti-convulsant. Usually mucus protects the stomach lining from irritation. However if you're getting copious mucus production, your doctor and you need to decide if one of your medications needs to be adjusted that could be causing this. Plus s/he needs to be aware that you're having this problem, and have it documented. Always treat the cause, to solve the problem. ...Read more
Can be many things:
There are several causes of stomach pain and we can not say what is causing your stomach pain, without knowing the site of your stomach pain, how long you have it and if associated with nausea, vomiting, diarrhea, fever and other associated symptoms to be able to even guess what it can be
you should consult your doctor and find out what is the cause of your stomach pain. ...Read more